MathSciNet Relay Station
MathSciNet bibliographic data
MR3000558 60B20 (46L53 60B10)
Guionnet, Alice; Zeitouni, Ofer Support convergence in the single ring theorem. Probab. Theory Related Fields 154 (2012), no. 3-4, 661–675.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement